|Company name||GlaxoSmithKline pharmaceuticals|
|Medicine Type||Antipyretic(fever reducer)|
|Route of administration||Oral|
General uses of Calpol 650 Tablet
Calpol 650 contains paracetamol which is a pain reliever and fever reducer.
Paracetamol is used to treat conditions like headaches, muscle aches, backache, arthritis, toothaches, and fever.
How Does Calpol 650 work?/Mechanism of action
Calpol 650 works by interfering with the production of prostaglandins, which are responsible for the fever, swelling, and sensation of pain.
Calpol 650 also acts on the area of the brain that is responsible for controlling body temperature.
Calpol 650 tablet has mild analgesic(pain reducer) and more antipyretic(fever reducer) effect.
Side effects of Calpol 650 Tablet
Calpol 650 Tablet does not cause any serious side effects. In some cases, it may show some side effects like:
- Loss of appetite
- Stomach ache
Taking Calpol 650 Tablets in high doses may lead to serious liver damage.
Other general warnings:
Talk to your doctor if
- You have severe liver or kidney disease.
- You are taking some other medicines that contain paracetamol because taking too much paracetamol can cause liver damage.
- You are an alcoholic person.
Yes, Calpol 650 Tablet is good for bringing down the temperature of the body.
You can use Calpol 650 in pregnancy. But it should be in a low dose and should be recommended by your doctor.
Yes, it can be used in treating headache.
Calpol 650 will not help you to effectively treat the symptoms of the cold. You can go for other combination medicines that contain paracetamol, cetirizine, and phenylephrine to get better results.
Yes, It is safe to use this tablet during breastfeeding.
Calpol 650 tablet is a medicine that contains Paracetamol and the general uses of this tablet are in the treatment of fever, pain, and other conditions like muscle pain, toothache, and headache.
Do not use Calpol 650 tablet with the use of alcohol. Doing so may harm your liver.